Real Trace Expansions

Research output: Contribution to journalArticlepeer-review

31 Downloads (Pure)

Abstract

In this paper, we investigate trace expansions of operatorsof the form Aη(tL) where η: R→C is a Schwartz function, A and L are classical pseudo-differential operators on a compact manifold M with L elliptic. In particular, we show that, under certain hypotheses,this trace admits an expansion in powers of t→0+. We also relate the constant coefficient to the non-commutative residue and the canonical trace of A. Our main tool is the continuous inclusion of the functional calculus of L into the pseudo-differential calculus whose proof relies on the Helffer-Sjöstrand formula.

Original languageEnglish
Pages (from-to)2159-2202
Number of pages44
JournalDocumenta Mathematica
Volume24
DOIs
Publication statusPublished - 2019

Keywords

  • Canonical trace
  • Non-commutative residues
  • Pseudodifferential operators on manifolds

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Real Trace Expansions'. Together they form a unique fingerprint.

Cite this